# SDR ASOA2016022814517

- Difficulty date: February 28, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 21,054 hours, 13,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Not Reported
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE TO BE REPLACED TO C/W TC EO 700-25-0166.  R & R MEGAPHONE IAW AMM 25-61-14. AIPC REF 25-61-14, FIG. 1, ITEM 5.
